# SDR DALA2022091506150

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0693, CORROSION ON LOWER SILL OF AFTER CARGO DOOR, BETWEEN BS 1380 AND BS 1440. CORRECTIVE ACTION: SIDE PANEL (LOWER SILL) WAS REPLACED PER B-757-200 SRM 51-40-02-0G (LP2408783)
